Alert archive / Alabama / Tornado Warnings in 2012

Tornado Warning 14, NWS Huntsville, AL

March 2, 2012Colbert County, Lauderdale County, Lawrence County, Alabama

NWS Huntsville, AL issued this tornado warning at Mar 2, 2012, 2:41 PM CST for Colbert County, Lauderdale County, Lawrence County, Alabama. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 2:41 PM CST (20:41 UTC)
Expired
Mar 2, 2012, 3:15 PM CST
In force
34 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Colbert County, AL, Lauderdale County, AL, Lawrence County, AL

The radar

The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 2:45 PM CSTHAIL 13 Wsw Florence, ALDIME TO QUARTER SIZE HAIL WAS REPORTED COVERING THE GROUND.
Mar 2, 2:46 PM CSTTSTM WND DMG5 S Florence, ALROOF WAS BLOWN OFF OF A BUILDING AT 2ND STREET AND WOODWARD. POSSIBLE TORNADO DAMAGE.
Mar 2, 3:00 PM CSTHAIL 1.755 Wnw Rogersville, ALQUARTER SIZE HAIL WAS REPORTED.
Mar 2, 3:05 PM CSTHAIL 1Florence, AL2 INCHES OF HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 1:20 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WFUS54 KHUN 022041
TORHUN
ALC033-077-079-022115-
/O.NEW.KHUN.TO.W.0014.120302T2041Z-120302T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL COLBERT COUNTY IN NORTHWEST ALABAMA...
  SOUTHEASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
  NORTH CENTRAL LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 315 PM CST

* AT 238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MUSCLE     
  SHOALS AND THE TENNESSEE RIVER...MOVING EAST AT 45 MPH. SOFTBALL   
  SIZED HAIL IS ALSO LIKELY WITH THIS STORM.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  FORD CITY.
  KILLEN.
  CENTER STAR.
  ELGIN.
  ROGERSVILLE.
  ANDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3479 8724 3478 8728 3476 8727 3476 8724
      3474 8725 3466 8768 3483 8775 3499 8721
TIME...MOT...LOC 2040Z 251DEG 39KT 3477 8762

$$
2 follow-up statements
344 
WWUS54 KHUN 022047
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CST FRI MAR 2 2012

ALC033-077-079-022115-
/O.CON.KHUN.TO.W.0014.000000T0000Z-120302T2115Z/
COLBERT AL-LAUDERDALE AL-LAWRENCE AL-
247 PM CST FRI MAR 2 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR NORTH
CENTRAL LAWRENCE...SOUTHEASTERN LAUDERDALE AND EAST CENTRAL COLBERT
COUNTIES...

AT 243 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR FORD CITY...OR 
ABOUT 7 MILES EAST OF MUSCLE SHOALS...MOVING EAST AT 45 MPH. 
SOFTBALL HAIL HAS BEEN REPORTED WITH THIS STORM. TRAINED SPOTTERS 
REPORT DAMAGE IN MUSCLE SHOALS AND STRONG ROTATION. THIS IS A 
DANGEROUS SITUATION!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTER
STAR...RED BANK...ELGIN...KINGTOWN...WHITEHEAD...ROGERSVILLE...OLIVER
AND ANDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3499 8721 3479 8724 3478 8728 3476 8727
      3476 8724 3474 8725 3469 8754 3487 8763
TIME...MOT...LOC 2046Z 251DEG 39KT 3479 8751

$$
811 
WWUS54 KHUN 022100
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 PM CST FRI MAR 2 2012

ALC033-077-079-022115-
/O.CON.KHUN.TO.W.0014.000000T0000Z-120302T2115Z/
COLBERT AL-LAUDERDALE AL-LAWRENCE AL-
300 PM CST FRI MAR 2 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR NORTH
CENTRAL LAWRENCE...SOUTHEASTERN LAUDERDALE AND EAST CENTRAL COLBERT
COUNTIES...

AT 257 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR RED BANK...OR 
ABOUT 17 MILES EAST OF FLORENCE...MOVING EAST AT 45 MPH. SOME 
STRUCTURAL DAMAGE ALONG WITH GOLF BALL SIZED HAIL HAS BEEN REPORTED 
WITH THIS STORM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITEHEAD...ROGERSVILLE...OLIVER AND ANDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3499 8721 3479 8724 3478 8728 3476 8727
      3476 8724 3474 8725 3469 8754 3487 8763
TIME...MOT...LOC 2100Z 255DEG 39KT 3482 8734

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 2, 11:25 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Mar 2, 11:25 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 AM CST FRI MAR 2 2012

.UPDATE...
FOR 18Z TAFS

&&

.DISCUSSION...
/ISSUED 1021 AM CST FRI MAR 2 2012/
SEVERE/TORNADIC ACTIVITY CONTINUES ACROSS PARTS OF N CNTRL AL LEADING
INTO SRN MID TN...WITHIN A HIGHLY SHEARED ENVIRONMENT FOLLOWING THE
WARN FRONTAL PASSAGE EARLIER THIS MORNING. THIS ACTIVITY IS LIKELY
BEING SUPPORTED AN EMBEDDED SHRTWV TRAVERSING NEWD ACROSS THE REGION
WITHIN A SWLY FLOW REGIME. MOST OF THIS ACTIVITY SHOULD EVENTUALLY
MAKE ITS WAY TO THE N/E OF THE AREA HEADING TOWARD NOON...WITH THE
AIRMASS BECOMING FAIRLY WORKED OVER/CAPPED FROM THE ONGOING
CONVECTION. THE ENVIRONMENT THOUGH SHOULD HAVE AMPLE TIME/HEATING TO
RECOVER HEADING INTO THE AFTERNOON PERIOD...IN ADVANCE OF THE NEXT
WAVE OF STRONG TO SEVERE TSTMS ASSOCIATED WITH THE ONCOMING COLD
FRONT. DISCRETE/INDIVIDUAL SUPERCELLS ARE STILL POSSIBLE AHEAD OF
THE XPCTED QLCS/SQUALL LINE ASSOCIATED WITH THE FRONT. ANY STORM
CELLS SEPARATE FROM THE MAIN LINE COULD CERTAINLY TURN SEVERE AND
MAYBE EVEN TORNADIC GIVEN THE STRONG UNIDIRECTIONAL/DEEP LAYER SHEAR
IN PLACE. ADDITIONAL FORECAST UPDATES ARE LIKELY AS THE ONGOING
CONVECTION WEAKENS IN ADVANCE OF THE NEXT ROUND LATER THIS
AFTERNOON/EVENING.

09

&&

.AVIATION...
FOR 18Z TAFS...EXPLOSIVE CONVECTION FOLLOWING THE PASSAGE OF THE WARM
FRONT EARLIER HAS MOVED OUT OF THE AREA TO THE NE. VFR CONDITIONS ARE
NOW XPCTED INTO THE AFTERNOON PERIOD...WITH BREAKS IN THE MID/HIGH
CLOUDS POSSIBLE FOR THE NEXT FEW HRS. SFC WINDS OUT OF THE SW ARE
QUITE STRONG...WITH SPEEDS AOA 20KT WITH GUSTS NEAR 30KT. CONVECTION
IS THEN XPCTED TO REDEVELOP AFTER 21Z AS THE AIRMASS ACROSS THE AREA
BECOMES QUITE UNSTABLE...WITH A STRONG UNIDIRECTIONAL SHEAR/WIND
PROFILE DEVELOPING. A LINE OF STRONG/SEVERE TSRA IS THEN XPCTED TO
MOVE W TO E ACROSS THE AREA AFTER 01Z SAT...ALONG/AHEAD OF AN
ADVANCING COLD FRONT. THE TSRA THREAT IS XPCTED TO DIMINISH LATER THIS
EVENING WITH THE PASSAGE OF THE COLD FRONT...WITH VFR CONDITIONS
DEVELOPING DURING THE OVERNIGHT PERIOD. WIND SPEEDS ARE ALSO XPCTED TO
DIMINISH BEHIND THE DEPARTING FRONT.

09

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: ALZ001>010-016.

TN...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 2, 12:29 PM CST, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1229 PM CST FRI MAR 2 2012

ALZ001>010-016-TNZ076-096-097-030300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1229 PM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SECOND ROUND OF SEVERE THUNDERSTORMS IS EXPECTED DURING THE LATE
AFTERNOON HOURS AND CONTINUING INTO THE EVENING...AS A STRONG COLD
FRONT MOVES ACROSS THE AREA FROM THE WEST. DAMAGING WINDS...LARGE
HAIL...AND TORNADOES ARE ALL POSSIBLE AS A LINE OF STRONG TO SEVERE
THUNDERSTORMS DEVELOPS ALONG OR AHEAD OF THE FRONT.

THE TORNADO THREAT WILL BE MOST LIKELY WITH ANY DISCRETE THUNDERSTORMS
THAT DEVELOP WELL AHEAD OF THE FRONT...OR WITH ANY BREAKS IN THE LINE
OF THUNDERSTORMS.

THE BEST TIMING OF SEVERE WEATHER IS FROM 3 TO 6 PM OVER NORTHWEST
ALABAMA...FROM 6 TO 9 PM ALONG INTERSTATE 65 INCLUDING THE HUNTSVILLE
AREA...AND FROM 9 PM TO MIDNIGHT OVER NORTHEAST ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH FROM WEST TO EAST
AS THE COLD FRONT MOVES OUT OF THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN
SUPPORT OF SEVERE WEATHER OPERATIONS IS ONGOING TODAY AND WILL LIKELY
BE CONTINUED TONIGHT.

In the hours before

Local storm report, Mar 2, 2:21 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
221 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             CHEROKEE                34.76N 87.97W
03/02/2012  E1.75 INCH       COLBERT            AL   EMERGENCY MNGR

            GOLFBALL SIZE HAIL WAS REPORTED.

&&

KWEBER
Local storm report, Mar 2, 2:27 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
227 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             ALLSBORO                34.69N 88.11W
03/02/2012  E1.00 INCH       COLBERT            AL   TRAINED SPOTTER

            QUARTER AND NICKEL SIZED HAIL REPORTED

&&

JMS
Local storm report, Mar 2, 2:31 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
231 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             MT HESTER               34.73N 88.01W
03/02/2012  E0.50 INCH       COLBERT            AL   EMERGENCY MNGR

            DIME SIZED HAIL COVERING THE GROUND

&&

JMS
Local storm report, Mar 2, 2:36 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
236 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 ESE CHEROKEE          34.74N 87.89W
03/02/2012  E1.00 INCH       COLBERT            AL   TRAINED SPOTTER

            QUARATER SIZE HAIL WAS REPORTED.

&&

KWEBER
Local storm report, Mar 2, 2:38 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
238 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 ESE CHEROKEE          34.74N 87.89W
03/02/2012  E1.00 INCH       COLBERT            AL   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS REPORTED.

&&

KWEBER
Local storm report, Mar 2, 2:41 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             4 ESE CHEROKEE          34.74N 87.89W
03/02/2012  E2.75 INCH       COLBERT            AL   BROADCAST MEDIA

            BASEBALL SIZED HAIL REPORTED IN BARTON

&&

JMS

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:44 AM CSTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more11 hr
Mar 2, 7:21 AM CSTSpecial Weather StatementHUNLawrence39 min
Mar 2, 8:09 AM CSTSpecial Weather StatementHUNLawrence, Limestone51 min
Mar 2, 8:51 AM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison24 min
Mar 2, 9:12 AM CSTSevere Thunderstorm WarningHUNLimestone, Madison33 min
Mar 2, 9:15 AM CSTSpecial Weather StatementHUNLawrence30 min
Mar 2, 9:18 AM CSTTornado WarningHUNLimestone, Madison27 min
Mar 2, 9:35 AM CSTTornado WarningHUNLimestone, Madison25 min
Mar 2, 9:41 AM CSTTornado WarningHUNJackson, Madison34 min
Mar 2, 9:59 AM CSTTornado Warning EmergencyHUNJackson, Madison31 min
Mar 2, 10:10 AM CSTTornado WarningHUNJackson35 min
Mar 2, 10:24 AM CSTTornado WarningHUNJackson, Madison36 min
Mar 2, 1:01 PM CSTSpecial Weather StatementHUNLawrence, Limestone44 min
Mar 2, 1:26 PM CSTSpecial Weather StatementHUNFranklin34 min
Mar 2, 1:30 PM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone30 min
Mar 2, 1:31 PM CSTSevere Thunderstorm WarningHUNFranklin, Lawrence29 min
Mar 2, 1:55 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison50 min
Mar 2, 2:00 PM CSTTornado WarningHUNLimestone30 min
Mar 2, 2:06 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale24 min
Mar 2, 2:29 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale31 min
Mar 2, 3:07 PM CSTTornado WarningHUNLimestone23 min
Mar 2, 3:16 PM CSTSevere Thunderstorm WarningHUNColbert, Lawrence29 min
Mar 2, 3:26 PM CSTTornado WarningHUNLimestone, Madison34 min
Mar 2, 3:27 PM CSTTornado WarningHUNLawrence33 min
Mar 2, 3:44 PM CSTSevere Thunderstorm WarningHUNLimestone31 min
Mar 2, 3:58 PM CSTTornado WarningHUNJackson, Madison14 min
Mar 2, 4:00 PM CSTSevere Thunderstorm WarningHUNLawrence, Morgan30 min
Mar 2, 4:10 PM CSTSevere Thunderstorm WarningHUNJackson, Madison50 min
Mar 2, 4:15 PM CSTSevere Thunderstorm WarningHUNCullman, Morgan30 min
Mar 2, 4:21 PM CSTSevere Thunderstorm WarningHUNMadison24 min
Mar 2, 4:33 PM CSTTornado WarningHUNCullman, Morgan27 min
Mar 2, 4:51 PM CSTSevere Thunderstorm WarningHUNJackson, Madison24 min
Mar 2, 4:55 PM CSTTornado WarningHUNMorgan15 min
Mar 2, 5:14 PM CSTSevere Thunderstorm WarningHUNJackson46 min
Mar 2, 5:49 PM CSTSevere Thunderstorm WarningHUNCullman26 min
Mar 2, 5:57 PM CSTSevere Thunderstorm WarningHUNJackson18 min

Nearby

Tornado Warnings in Alabama, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.